# SDR FDEA201412084079

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 45,012 hours, 13,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 34713
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SHEAR WEB HAS CORROSION AT LBL 25 BS 420.  REMOVED CORROSION, FABRICATED DOUBLER, LOCATED, DRILLED & INSTALLED THE DOUBLERIAW SRM 51-40-02 & SRM 5 4 3.
